# SDR C2XA08ON093

- Difficulty date: February 16, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 145594
- Aircraft time: 14,047 hours, 10,809 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Vent Line
- Part number: EMB145N
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT 0119 - ONT - MX PERSONNEL REPORTED LT WING FUEL PANEL LEAKING.  MX PERSONNEL REMOVED AND REPLACED VENT VALVE LINE, OPERATIONALLY & LEAK CHECKED SATISFACTORY.  A/C WAS RELEASED TO RETURN FOR SERVICE.
